# SDR DALA2018112686768

- Difficulty date: November 17, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 130,474 hours, 18,623 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1370
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER LEFT EXTERNAL FUSELAGE SKIN BULGING, FUS STA 1370, STRINGER 32LEFT INSTALLED REPAIR PER SRM 53-00-01. (LP 0830715)
